MathSciNet Relay Station
MathSciNet bibliographic data
MR3037056 47B15 (47B20 47B37)
Jabłoński, Zenon Jan; Jung, Il Bong; Stochel, Jan Normal extensions escape from the class of weighted shifts on directed trees. Complex Anal. Oper. Theory 7 (2013), no. 2, 409–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement